Posted by: CHANEL | 2011-06-06

Night Sweats?

Hi Doc

Im 32 years old and for the past 4 months or so be having really bad night sweats a week. They are quiet annoying as I wake up freezing cold and sopping wet all over my chest and under my arms I can actually feel the sweat run down have to change twice in the same evening. All strange as I feel perfectly fine not sick or feverish or hot flushes nothing like that. I am on Wellbutrin, Respedal and Topamx and read it could be a side effect but unsure it can be that as ive been on these medications for over 5 years now. Should I have it checked out or is it just the meds? Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you consult your doctor for a full examination, blood test, sputum tests, as well as a chest x-ray. A condition like tuberculosis has to be ruled out.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Sue | 2011-06-07

It could be hormonal. Night Sweats can happen in the 10 years leading up to actual menopause (called peri menopause). Best to go to your GP and have blood tests to check your hormone levels.

Reply to Sue

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.